Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 155, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Aug 5, 2005, 4:07 PM CDT for Hart County, Kentucky. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2005, 4:07 PM CDT (21:07 UTC)
- Expired
- Aug 5, 2005, 4:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Hart County, KY
The radar
The Louisville radar (KLVX), 77 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 4:22 PM CDT | TSTM WND DMG | Munfordville, KY | POWERLINES REPORTED DOWN IN THE AREA. THREE-QUARTER INCH HAIL FALLING AT THIS TIME. |
| Aug 5, 4:50 PM CDT | TSTM WND GST 60 | 5 E Munfordville, KY | SPOTTER ESTIMATED WIND SPEEDS OF 50 TO 60 MPH DURING LAST 10 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1665 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLMK 052107 SVRLMK KYC099-052145- /O.NEW.KLMK.SV.W.0155.050805T2107Z-050805T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 407 PM CDT FRI AUG 5 2005 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL HART COUNTY IN SOUTH CENTRAL KENTUCKY * UNTIL 445 PM CDT * AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MUNFORDVILLE..AND MOVING SOUTH AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL SOUTHERN HART COUNTY AT 420 PM THIS INCLUDES INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 53 AND 65. REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE. LAT...LON 3737 8573 3730 8610 3718 8602 3719 8570 $$ JARVIS
1 follow-up statement
000 WWUS53 KLMK 052121 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 520 PM EDT FRI AUG 5 2005 KYC099-052145- /O.CON.KLMK.SV.W.0155.000000T0000Z-050805T2145Z/ HART KY- 420 PM CDT FRI AUG 5 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 445 PM CDT FOR HART COUNTY... AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ROWLETTS ALONG I-65...OR ABOUT 34 MILES NORTHEAST OF BOWLING GREEN...NEARLY STATIONARY. ANOTHER SEVERE THUNDERSTORM HAS RAPIDLY DEVELOPED ALONG I-65 IN NORTHERN HART COUNTY TO THE EAST OF PRICEVILLE. TRAVELERS ALONG I-65 IN HART COUNTY ARE IN THE DIRECT PATH OF THESE STORMS. LAT...LON 3741 8571 3744 8602 3717 8604 3717 8572 $$ CS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 1:00 PM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Aug 5, 1:00 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 200 PM EDT FRI AUG 5 2005 SHORT TERM (TODAY AND TONIGHT)... THIS AFTERNOON... WITH NAM FORECASTED LIS OF UP TO -7...AND LITTLE CIN APPARENT ON FORECAST SOUNDINGS FOR THIS AFTERNOON...SCATTERED THUNDERSTORMS WILL INCREASE IN COVERAGE BY LATE AFTERNOON. CURRENTLY...A WEAK COLD FRONT LIES ROUGHLY ALONG THE OHIO RIVER. THIS WILL ONLY SLOWLY MOVE SOUTH AND THEN WASH OUT BY TOMORROW MORNING. BEST DEWPOINTS AND POTENTIAL TEMPERATURES LIE ALONG THE OHIO RIVER...AND ISOLATED CONVECTION HAS ALREADY BEGUN ACROSS THE BLUEGRASS REGION AND OUR SOUTHEASTERN COUNTIES. SOME STORMS MAY PRODUCE BRIEF STRONG WIND GUSTS. WITH AXIS OF 500 MB RIDGE RIGHT OVER LOWER OHIO VALLEY. STEERING WINDS ARE QUITE WEAK AND THUNDERSTORMS WILL REMAIN NEARLY STATIONARY. AS INITIAL STORMS WEAKEN...OUTFLOW MAY AID DISCRETE PROPAGATION OF INDIVIDUAL CELLS. OVERNIGHT... AS HIGH PRESSURE MOVES EAST ACROSS THE GREAT LAKES...SLOW MOVING COLD FRONT WILL DISSIPATE ACROSS SOUTHERN KENTUCKY THUNDERSTORM COVERAGE WILL DIMINISH AS BOUNDARY LAYER STABILIZES. SATURDAY... ALTHOUGH REMNANTS OF COLD FRONT WILL LIE JUST TO OUR SOUTH...LESS HUMID AIR WILL REMAIN NORTH TOWARDS CENTRAL INDIANA. WILL CONTINUE WITH CHANCE OF AFTERNOON THUNDERSTORMS...WITH GREATER CHANCES TO OUR SOUTH. .LONG TERM (SAT NIGHT-FRIDAY)... PER GFS/ECMWF SOLUTIONS A GENERAL WEAKNESS IN THE 500MB HEIGHT FIELD WILL REMAIN OVER THE OHIO VALLEY DURING MUCH OF THE LONG TERM PERIOD...SANDWICHED BETWEEN STRONG UPPER RIDGING OVER SWRN CONUS AND OVER WRN ATLANTIC BASIN. ENVIRON THROUGH WED REMAINS FAVORABLE FOR DIURNAL TSRA DEVELOPMENT IN THE REGION. MODELS SHOWING AN INVERTED SFC TROF DEVELOPING OVER THE AREA SUN-TUE WHICH MAY SLIGHTLY ENHANCE DIURNAL CONVECTIVE CHANCES ABOVE CLIMATOLOGY. OF MOST PARTICULAR INTEREST...SLOW MOVING UPPER LOW IN GULF STATES FCST BY NAM/GFS TO LIFT NORTHWARD TOWARD THE REGION SUNDAY...THEN KIND OF DISSIPATE INTO THE BROAD 500MB TROFINESS MONDAY. GFS/ETA MOS POPS NOW SHOWING VALUES ABOVE 40% FOR SUN AFTN/EVE. LIFT AHEAD OF THIS FEATURE APPEARS BEST FOCUSED OVER SRN KY ON SUNDAY...SO WILL INCR POPS THERE TO 40%...LEAVING 30S ELSEWHERE FOR NOW. ENSEMBLE SPREADS SHOWING HIGHEST UNCERTAINTY REGARDING PCPN CHANCES FOR MON AFTN/EVE PERIOD...LIKELY CENTERED AROUND WHETHER OR NOT THAT GULF STATES LOW WILL STAY TOGETHER OR NOT. LATEST NAM SHOWING SOME LIFT OVER THE REGION MONDAY...SO WILL ENHANCE DIURNAL POPS ONE LEVEL TO 40%. UPPER RIDGING LOOKS TO REASSERT ITSELF THU/FRI WHICH WOULD LIKELY LEAD TO AN INCREASE IN MAX TEMPS SEEN IN GFS ENSEMBLE MOS DATA. LOWER K-INDICES FCST TO MOVE INTO REGION THU AS UPPER RIDGING BECOMES MORE PROMINENT. WILL CONTINUE DRY FCST FOR THU-FRI. REGARDING TEMPERATURES DURING THE LONG TERM PERIOD...CURRENT FCST OF UPPER 80S/AROUND 90 SEEMS REASONABLE...WITH A WARMING TREND FOR THU/FRI. CS && .LMK WATCHES/WARNINGS/ADVISORIES... .IN...NONE. .KY...NONE. && AB/AL
Hazardous weather outlook, Aug 5, 3:30 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 430 PM EDT FRI AUG 5 2005 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-060830- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN- BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON- WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE- MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR- CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE- ADAIR-RUSSELL-CUMBERLAND-CLINTON- 430 PM EDT FRI AUG 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT. A WEAK COOL FRONT WILL MOVE SOUTHWARD ACROSS THE REGION. THIS FRONT WILL CONTINUE TO TRIGGER SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. SOME ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY EVENING...WITH HAIL TO QUARTER SIZE AND WIND GUSTS NEAR 60 MPH THE MAIN THREATS ALONG WITH DEADLY LIGHTNING. TORRENTIAL RAINFALL IS ALSO POSSIBLE NEAR ANY STORMS DUE TO THE SLOW STORM MOTION...LOCALIZED RAINFALL AMOUNTS OF 1-2 INCHES ARE POSSIBLE. WATCH FOR PONDING WATER ON ROADWAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RESIDUAL THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS ON SATURDAY ACROSS SOUTH CENTRAL KENTUCKY. THEN AS GULF MOISTURE RETURNS TO THE REGION...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA SUNDAY THROUGH WEDNESDAY. AT THIS TIME NO SEVERE THUNDERSTORMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF SEVERE WEATHER ARE APPRECIATED. USE OUR E-SPOTTER SYSTEM ON OUR WEBSITE AT WEATHER.GOV/LOUISVILLE. CS
In the hours before
Local storm report, Aug 5, 3:05 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
405 PM EDT FRI AUG 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 7 SW ENGLISH 38.26N 86.55W
08/05/2005 0.88 INCH CRAWFORD IN TRAINED SPOTTER
NICKEL SIZED HAIL FELL ALONG WEST STATE ROAD SOUTHWEST OF
ENGLISH.
&&
JSDSpecial weather statement, Aug 5, 3:11 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 411 PM EDT FRI AUG 5 2005 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-052115- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY- BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY- CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY- FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY- HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY- JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY- MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY- NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN- RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY- TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY- WOODFORD KY- INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM... BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA... DANVILLE...ELIZABETHTOWN...ENGLISH...FRANKFORT...FRANKLIN... GEORGETOWN...GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN... JASPER...JEFFERSONVILLE...LAWRENCEBURG...LEITCHFIELD...LEXINGTON... LOUISVILLE...MADISON...MOUNT WASHINGTON...MUNFORDVILLE... NEW ALBANY...PARIS...RICHMOND...RUSSELLVILLE...SCOTTSVILLE... SHELBYVILLE...SPRINGFIELD...STANFORD...TAYLORSVILLE...TELL CITY... TOMPKINSVILLE...VERSAILLES...WINCHESTER 411 PM EDT (311 PM CDT) FRI AUG 5 2005 ...STRONG STORMS IN THE AREA THIS AFTERNOON... SCATTERED THUNDERSTORMS WILL DEVELOP OVER PORTIONS OF SOUTHERN INDIANA AND CENTRAL KENTUCKY THROUGH 5 PM EDT (4 PM CDT). THE STORMS ARE MOST NUMEROUS IN THE FOLLOWING AREAS: NORTHERN PERRY COUNTY NEAR I-64... NEAR AND JUST NORTH OF BOWLING GREEN... NORTHERN NELSON COUNTY... SOUTHERN PORTIONS OF GARRARD AND MADISON COUNTIES NEAR I-75... EASTERN FRANKLIN COUNTY... THESE STORMS WILL BE SLOW MOVING...SO LOCALLY HEAVY RAINS ARE POSSIBLE WITH RAINFALL AMOUNTS FROM 1 TO 2 INCHES IN SOME CASES. WATCH FOR PONDING WATER ON ROADWAYS IN HEAVY RAIN. ALSO...NEAR ANY STORMS THAT DEVELOP...HAIL...GUSTY WINDS TO 50 MPH AND LIGHTNING ARE POSSIBLE. A FEW OF THESE STORMS COULD BECOME STRONG OR EVEN SEVERE. VISIT WEATHER.GOV/LOUISVILLE ON THE INTERNET OR LISTEN TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION. CS
Local storm report, Aug 5, 3:12 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
412 PM EDT FRI AUG 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TSTM WND DMG 4 S LOUISVILLE 38.17N 85.74W
08/05/2005 JEFFERSON KY BROADCAST MEDIA
CHAUTAUQUA AIRLINES BUILDING AT LOUISVILLE INTERNATIONAL
AIRPORT DAMAGED BY THUNDERSTORM WINDS...RELAYED BY LOCAL
MEDIA. NORTHERN CORNER OF THE BUILDING COLLAPSED. NO
INJURIES.
&&Local storm report, Aug 5, 3:24 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
424 PM EDT FRI AUG 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 3 NE PAINT LICK 37.65N 84.38W
08/05/2005 MADISON KY EMERGENCY MNGR
SEVERAL TREES DOWN BLOCKING ROAD NEAR INTERSECTION OF
HIGHWAYS 595 AND 52.
&&
JSDLocal storm report, Aug 5, 4:01 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
501 PM EDT FRI AUG 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TSTM WND DMG RUSSELLVILLE 36.84N 86.89W
08/05/2005 LOGAN KY EMERGENCY MNGR
WINDS FROM A THUNDERSTORM LED TO POWER OUTAGES AND
DAMAGED A RAILROAD CROSSING SIGNAL NEAR RUSSELLVILLE.
&&
JSDSpecial weather statement, Aug 5, 4:01 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 501 PM EDT FRI AUG 5 2005 INZ083-084-089-090-KYZ023>030-034>043-045>049-053>057-061>067- 070>078-081-082-052200- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY- BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK KY-CLINTON KY- CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY-FAYETTE KY- FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY-HANCOCK KY-HARDIN KY- HARRISON IN-HARRISON KY-HART KY-JEFFERSON KY-JESSAMINE KY-LARUE KY- LINCOLN KY-LOGAN KY-MADISON KY-MARION KY-MEADE KY-MERCER KY- METCALFE KY-MONROE KY-NELSON KY-NICHOLAS KY-OHIO KY-PERRY IN- RUSSELL KY-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY-TAYLOR KY- WARREN KY-WASHINGTON KY-WOODFORD KY- INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM... BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA... DANVILLE...ELIZABETHTOWN...ENGLISH...FRANKFORT...FRANKLIN... GEORGETOWN...GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN... JASPER...LAWRENCEBURG...LEITCHFIELD...LEXINGTON...LOUISVILLE... MOUNT WASHINGTON...MUNFORDVILLE...PARIS...RICHMOND...RUSSELLVILLE... SCOTTSVILLE...SHELBYVILLE...SPRINGFIELD...STANFORD...TAYLORSVILLE... TELL CITY...TOMPKINSVILLE...VERSAILLES...WINCHESTER 501 PM EDT (401 PM CDT) FRI AUG 5 2005 ...STRONG STORMS IN THE AREA LATE THIS AFTERNOON... SCATTERED THUNDERSTORMS WILL DEVELOP OVER PORTIONS OF SOUTHERN INDIANA AND CENTRAL KENTUCKY THROUGH 6 PM EDT (5 PM CDT). THE STORMS ARE MOST NUMEROUS IN THE FOLLOWING AREAS: EASTERN MARION COUNTY INTO TAYLOR COUNTY NEAR CAMPBELLSVILLE... HART COUNTY NEAR AND SOUTH OF MUNFORDVILLE... LOGAN COUNTY NEAR RUSSELLVILLE... NORTHEASTERN BRECKINRIDGE COUNTY NEAR IRVINGTON... THESE STORMS WILL BE SLOW MOVING...SO LOCALLY HEAVY RAINS ARE POSSIBLE WITH RAINFALL AMOUNTS FROM 1 TO 2 INCHES IN SOME CASES. WATCH FOR PONDING WATER ON ROADWAYS IN HEAVY RAIN. ALSO...NEAR ANY STORMS THAT DEVELOP...HAIL...GUSTY WINDS TO 50 MPH AND LIGHTNING ARE POSSIBLE. A FEW OF THESE STORMS COULD BECOME STRONG OR EVEN SEVERE. VISIT WEATHER.GOV/LOUISVILLE ON THE INTERNET OR LISTEN TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION. CS
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 12:42 PM CDT | Severe Thunderstorm Warning | LMK | Monroe | 33 min |
| Aug 5, 12:45 PM CDT | Severe Thunderstorm Warning | LMK | Fayette | 30 min |
| Aug 5, 1:00 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 31 min |
| Aug 5, 2:02 PM CDT | Severe Thunderstorm Warning | LMK | Grayson | 28 min |
| Aug 5, 3:16 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 29 min |
| Aug 5, 3:23 PM CDT | Severe Thunderstorm Warning | LMK | Nelson | 37 min |
| Aug 5, 3:56 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 35 min |
| Aug 5, 4:45 PM CDT | Severe Thunderstorm Warning | LMK | Hart | 46 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.